# SDR SWIA200312652

- Difficulty date: December 4, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,878 hours, 39,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Box
- Part number: 12049625001
- Part serial: 120341
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 533 hours, 841 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AND FIRST OFFICER'S AUTOPILOT INOP.  REPLACED AP TRANSFER BOX AS REQUIRED.  SYSTEM OPS CHECK GOOD IAW CH 22-10-00 EMB 120 MM.
